ITEM METADATA RECORD
Title: Nonlinear Fractional Polynomials for Estimating Long-Term Persistence of Induced Anti-HPV Antibodies: A Hierarchical Bayesian Approach
Authors: Aregay, Mehreteab ×
Shkedy, Ziv
Molenberghs, Geert
David, Marie-Pierre
Tibaldi, Fabian #
Issue Date: 2014
Publisher: AMER STATISTICAL ASSOC
Series Title: Statistics in Biopharmaceutical Research vol:6 issue:3 pages:199-212
ISSN: 1946-6315
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
435.pdf Published 711KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science